# SDR DALA12000030881

- Difficulty date: May 1, 2012
- Submitted: May 7, 2012
- Operation: Air carrier
- Aircraft: N676MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47652
- Aircraft time: 74,194 hours, 62,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THE EMERGENCY LIGHT AT SEAT 6D TO BE INOPERATIVE. MAINTENANCE REPLACED THE LIGHT ASSEMBLY AND THE LIGHT RETURNED TO AN OPERATIONAL CONDITION.
